MAUDE Adverse Event Report: SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 6DIC
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, a complete finger occlusion was not possible because there was air leaks due to the "clips" on the side or inner cannula design.Inner cannula was removed during assessment.There was no patient involvement.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
MDR Report Key12331119
Report Number2936999-2021-00796
Device Sequence Number2733192
Product Code BTO
UDI-Device Identifier60884522005284
UDI-Public60884522005284
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K811447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6DIC
Device Catalogue Number6DIC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Initial Report FDA Received Date08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1